Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Vomiting, dizziness, swelling in abs, high liver enzymes. Meaning?

Hello, my 19 year old son has been vomiting, been dizzy for 2 weeks now. The last 5 days he has been vo,iting qiuet a bit. He saw his doctor last Monday who said (in my son's words) "his abs were swollen". Today he got blood test results back and was told he had a few things come back a bit high, including his liver. He is going to be sent to a Gastro specialist. When I picked him up today, before his conversation with DR office, I thought he looked pale but slightly yellow. How concerned should I be?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Not much. This isnt something unusualy. He obviously have enlarged liver(this is explained to patient like swolen abs) but it means that doctor felt enlarged liver over his abdoinal muscles.
His symptoms and raised liver enzymes are associate dwith this. Now he shound find out the exact cause. In most cases this is tempray liver damage caused by alcohol intake, gallbladder stones, viral hepatitis or some autoimmune disorders. Other possible causes are more serious but much more uncommon at his age.
HE will do ultrasound probably and everything would be clear then. I am sure this will be fine. Just be patient and follow doctors instructions.
WIsh you good luck.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor